MathSciNet Relay Station
MathSciNet bibliographic data
MR1008470 42C10 (41A65)
Mallat, Stephane G. Multiresolution approximations and wavelet orthonormal bases of $L^2({\bf R})$. Trans. Amer. Math. Soc. 315 (1989), no. 1, 69–87.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement